JournalszaaVol. 26 , No. 1DOI 10.4171/zaa/1307

On a Boundary-Value Problem for Pseudo-Differential Operators and its Relation to Jump Processes

  • V. Knopova

    V. M. Glushkov Institute of Cybernetics, Kiev, Ukraine
On a Boundary-Value Problem for Pseudo-Differential Operators and its Relation to Jump Processes cover

Abstract

We show the solvability of Dirichlet and Neumann boundary-value problems in Lp(R+n)L_p(\mathbb{R}^n_+) for an operator AA of some special type. In case p=2p=2 it is possible to give another description of the trace of the domain of AA on Rn1\mathbb{R}^{n-1}.